# SDR SWIA201126463

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 21,660 hours, 19,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS ON AFT LEFT OVERWING AND AFT RIGHT OVERWING AND RIGHT MIDDLE OVERWING ARE OUT.  (FLT 6319)  RELAMPED EMERGENCY LIGHT.
